Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 236
HTML articles powered by AMS MathViewer

Unitary representations of Lie groups with cocompact radical and applications
L. Pukanszky PDF
Trans. Amer. Math. Soc. 236 (1978), 1-49
$L_{\infty }{}_{\lambda }$-equivalence, isomorphism and potential isomorphism
Mark Nadel and Jonathan Stavi PDF
Trans. Amer. Math. Soc. 236 (1978), 51-74
Fréchet differentiable functionals and support points for families of analytic functions
Paul Cochrane and Thomas H. MacGregor PDF
Trans. Amer. Math. Soc. 236 (1978), 75-92
The metabelian $p$-groups of maximal class
R. J. Miech PDF
Trans. Amer. Math. Soc. 236 (1978), 93-119
Invariant measures and equilibrium states for some mappings which expand distances
Peter Walters PDF
Trans. Amer. Math. Soc. 236 (1978), 121-153
Global structural stability of a saddle node bifurcation
Clark Robinson PDF
Trans. Amer. Math. Soc. 236 (1978), 155-171
A nonlinear semigroup for a functional differential equation
Dennis W. Brewer PDF
Trans. Amer. Math. Soc. 236 (1978), 173-191
Nearnesses, proximities, and $T_{1}$-compactifications
Ellen E. Reed PDF
Trans. Amer. Math. Soc. 236 (1978), 193-207
The Riemann hypothesis for Selberg’s zeta-function and the asymptotic behavior of eigenvalues of the Laplace operator
Burton Randol PDF
Trans. Amer. Math. Soc. 236 (1978), 209-223
Relativized weak disjointness and relatively invariant measures
Douglas C. McMahon PDF
Trans. Amer. Math. Soc. 236 (1978), 225-237
Leaf prescriptions for closed $3$-manifolds
John Cantwell and Lawrence Conlon PDF
Trans. Amer. Math. Soc. 236 (1978), 239-261
Approximation theorems for uniformly continuous functions
Anthony W. Hager PDF
Trans. Amer. Math. Soc. 236 (1978), 263-273
The homological dimensions of symmetric algebras
James E. Carrig PDF
Trans. Amer. Math. Soc. 236 (1978), 275-285
Simple Lie algebras of toral rank one
Robert Lee Wilson PDF
Trans. Amer. Math. Soc. 236 (1978), 287-295
Frattini subalgebras of finitely generated soluble Lie algebras
Ralph K. Amayo PDF
Trans. Amer. Math. Soc. 236 (1978), 297-306
A global theorem for singularities of maps between oriented $2$-manifolds
J. R. Quine PDF
Trans. Amer. Math. Soc. 236 (1978), 307-314
Invariant means on the continuous bounded functions
Joseph Rosenblatt PDF
Trans. Amer. Math. Soc. 236 (1978), 315-324
Perturbation of translation invariant positivity preserving semigroups on $L^{2}(\textbf {R}^{N})$
Ira W. Herbst and Alan D. Sloan PDF
Trans. Amer. Math. Soc. 236 (1978), 325-360
The immersion conjecture for $RP^{8l+7}$ is false
Donald M. Davis and Mark Mahowald PDF
Trans. Amer. Math. Soc. 236 (1978), 361-383
Spectral theory for contraction semigroups on Hilbert space
Larry Gearhart PDF
Trans. Amer. Math. Soc. 236 (1978), 385-394